- From: Maya Zuiderweg <$no_spam#ma_dot_zuiderweg_@_me_dot_com#maps_on$>
- Date: Wed, 09 May 2012 19:50:09 +0200
I use an insulinpen. On the tip of the pen one screws a little needle.
To put in your thigh or belly (or other places) to inject the insulin from the innards of the pen into your body.
Now I wonder, if anyone else has the same problem as I have..
Each time as I use a new needle I get an extravasation of blood (contusion?) in the skin of my belly (where I mostly put insulin).
First a little hump, later a big bruise (dark-blue).
Only after a week or 4 I can go using that place again for injection.
Ive tried different needles (longer, shorter, thinner)- am since some years now busy with the shortest + thinnest ones.
Does not help.
My experience: the less I use new needles the better it goes.
Right now: I leave the needle on the pen-tip for about 8 weeks, then it gets too blunt for my liking, and I change to a new one.
With the same result: only _after_ some 2-3 weeks the needle is good for me to use. Before that I get "bruises" again because of the needle being new.
I do _not_ have dystrofia of the fat in the skin, i.e. no "bad places" - well, except then for these bruises, that come from hitting some artery!
Seems to me that I have arteries _just_ under my skin, and I get easily thru them with a new needle (one doesnt feel much with a new needle).
So when the needle gets a little blunter I can and do feel where I should be>>>getting almost no bruises.
Anyone an idea about this?
Thanks in advance.
- Prev by Date: Re: America's Waistline Expands
- Next by Date: Re: America's Waistline Expands
- Previous by thread: Vascular effects as a result of Cushing's syndrome, a not uncommon cause of hard to control type 2 DM
- Next by thread: Re: needles